RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Èiderman, Vladimir Yakovlevich

Statistics Math-Net.Ru
Total publications: 11
Scientific articles: 10
Presentations: 4

Number of views:
This page:1339
Abstract pages:3722
Full texts:1412
References:333
Professor
Doctor of physico-mathematical sciences (1999)
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
Birth date: 2.01.1952
E-mail:
Keywords: capacity, analytic capacity, Hausdorff measure, uniqueness theorems, exceptional sets, Cantor sets.
UDC: 517.1, 517.53, 517.535, 517.544.5, 517.547.73, 517.5
MSC: 28A78, 30B30, 30C85, 30D15, 30D35, 30D50, 31A05, 31A15, 31A20, 31B05, 31B15, 31B20, 31C15

Subject:

Potential Theory, Theory of Analytic and Subharmonic Functions, Approximation Theory.

   
Main publications:
  • A uniqueness theorem for meromorphic functions. - Izv. Akad. Nauk Armjan. SSR. Ser. Mat. 15 (1980), no. 2, 110–126.
  • On the radii of exceptional disks in lower estimates of the modulus of functions of bounded type. - Uspekhi Mat. Nauk 36 (1981), no. 6(222), 233–234.
  • Decrease on a sequence of points of a function holomorphic on a half plane. - Sibirsk. Mat. Zh. 24 (1983), no. 2, 180–192.
  • The estimations outside exceptional sets and uniqueness theorems for $\delta$-subharmonic functions. Thesis. Moscow, 1983, 130 p.
  • On the algorithm of Diliberto and Straus for approximating bivariate functions by sums $g(x)+h(y)$. - Sibirsk. Mat. Zh. 28 (1987), no. 5, 223–224. The complete version is deposited at VINITI, no. 2505-B, 1986, 16 p.
  • Exceptional sets in asymptotic estimates of subharmonic functions. - Sibirsk. Mat. Zh. 29 (1988), no. 6, 185–196.
  • Measure and capacity of exceptional sets arising in estimations of $\delta$-subharmonic functions. - Potential Theory. Proc. Intern. Conf. on Potential Theory, Nagoya, 1990. Ed. M. Kishi et al. Walter de Gruyter Publ., 1992, 171–177.
  • On the comparison of Hausdorff measure and capacity. - Algebra i Analis 3 (1991), no. 6, 174–189. = St. Petersburg Math. J. 3 (1992), no. 6, 1367–1381.
  • On a sum of values on the sequence of points for functions from some classes. - Izvestiya Vuzov. Mat. 1992, no. 1, 89–97.
  • Metric characteristics of exceptional sets arising in estimations of subharmonic functions. - Mat. Sbornik 185 (1994), no. 10, 145–160.
  • (with M. Essen) On exceptional sets for superharmonic functions in a halfspace: an inverse problem. - Math. Scandinavica 76 (1995), 273–288.
  • On a conjecture of L. D. Ivanov. - In: Linear and Complex Analysis Problem Book 3, Vol. 2. Lect. Notes in Math. 1574. Springer, 1994, 152–153.
  • On an approximation by polynomials with small coefficients. - Mat. Zametki (Math. Notes) 57 (1995), no. 1, 150–153.
  • (with M. Essén) Harmonic majorization of $|x_1|$ in subsets of $\mathbf R^n$, $n\ge 2$ - Ann. Acad. Sci. Fenn. Math. 21 (1996), no. 1, 223–240.
  • Estimates of potentials and $\delta$-subharmonic functions outside exceptional sets. - Izv. Ross. Akad. Nauk, Matem. 61 (1997), no. 6, 181–218.
  • Hausdorff measure and capacity associated with the Cauchy potentials. - Math. Zametki (Math. Notes) 63 (1998), no. 6, 923–934.
  • Metric properties of exceptional sets. - Complex Analysis and Differential Equations. Proceedings of the Marcus Wallenberg Symposium in Honor of Matts Essen Held in Uppsala, Sweden, June 15–18, 1997. Uppsala: Uppsala Univ., 1999.
  • Metric characteristics of exceptional sets and uniqueness theorems in function theory. Doctorate thesis. Moscow, 1999, 192 p.
  • (with M. Essén) Uniqueness theorems for analytic and subharmonic functions. - Algebra i Analiz 14 (2002), no. 6, 1–88. = St. Petersburg Math. J. 14 (2003), no. 6, 889–952.
  • (with P. Thomas) Equivalence of summatory conditions along sequences for bounded holomorphic functions. - Complex Var. Theory Appl. 49 (2004), no. 7–9, 595–611.
  • Capacities of generalized Cantor sets. - In: Selected Topics in Complex Analysis. The S. Ya. Khavinson Memorial Volume. Operator Theory: Adv. And Appl., Vol. 158. Birkhauser, 2005, pp. 131–139.
  • (with J. M. Anderson) Estimates for the Cauchy transform of point masses (the logarithmic derivative of polynomials). - Dokl. Akad. Nauk, 401 (2005), no. 5, 583–586. = Doklady Mathematics, 71 (2005), no. 2, 241–244.
  • (with J. M. Anderson) Cauchy transforms of point masses: the logarithmic derivative of polynomials. - Ann. Math. 163 (2006), 1057–1076.
  • Cartan-type estimates for the Cauchy potential. - Dokl. Akad. Nauk, 407 (2006), no. 5, 604–608. = Doklady Mathematics 73 (2006), no. 2, 273–276.
  • Cartan-type estimates for potentials with Cauchy kernel and with real-valued kernels. - Mat. Sbornik 198 (2007), no. 8, 115–160.

http://www.mathnet.ru/eng/person8855
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/268065

Publications in Math-Net.Ru
2013
1. A. L. Volberg, V. Ya. Èiderman, “Non-homogeneous harmonic analysis: 16 years of development”, Uspekhi Mat. Nauk, 68:6(414) (2013),  3–58  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 68:6 (2013), 973–1026  isi  elib  scopus
2007
2. V. Ya. Èiderman, “Cartan-type estimates for potentials with Cauchy kernels and real-valued kernels”, Mat. Sb., 198:8 (2007),  115–160  mathnet  mathscinet  zmath  elib; Sb. Math., 198:8 (2007), 1175–1220  isi  elib  scopus
2002
3. V. Ya. Èiderman, E. Matts, “Uniqueness theorems for analytic and subharmonic functions”, Algebra i Analiz, 14:6 (2002),  1–88  mathnet  mathscinet  zmath; St. Petersburg Math. J., 14:6 (2003), 889–952
1998
4. V. Ya. Èiderman, “Hausdorff measure and capacity associated with Cauchy potentials”, Mat. Zametki, 63:6 (1998),  923–934  mathnet  mathscinet  zmath; Math. Notes, 63:6 (1998), 813–822  isi
1997
5. V. Ya. Èiderman, “Estimates for potentials and $\delta$-subharmonic functions outside exceptional sets”, Izv. RAN. Ser. Mat., 61:6 (1997),  181–218  mathnet  mathscinet  zmath  elib; Izv. Math., 61:6 (1997), 1293–1329  isi  scopus
1995
6. V. Ya. Èiderman, “Approximation by polynomials with small coefficients”, Mat. Zametki, 57:1 (1995),  150–153  mathnet  mathscinet  zmath; Math. Notes, 57:1 (1995), 110–112  isi
1994
7. V. Ya. Èiderman, “Metric characteristics of exceptional sets arising in estimates of subharmonic functions”, Mat. Sb., 185:10 (1994),  145–160  mathnet  mathscinet  zmath; Russian Acad. Sci. Sb. Math., 83:1 (1995), 283–296  isi
1992
8. V. Ya. Èiderman, “On the sum of values of functions in certain classes on a sequence of points”, Izv. Vyssh. Uchebn. Zaved. Mat., 1992, 1,  89–97  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 36:1 (1992), 87–95
1991
9. V. Ya. Èiderman, “On a comparison between the Hausdorff measure and capacity”, Algebra i Analiz, 3:6 (1991),  173–188  mathnet  mathscinet  zmath; St. Petersburg Math. J., 3:6 (1992), 1367–1381
1981
10. V. Ya. Èiderman, “On the radii of exceptional discs in lower estimates of the modulus of functions of bounded type”, Uspekhi Mat. Nauk, 36:6(222) (1981),  233–234  mathnet  mathscinet  zmath; Russian Math. Surveys, 36:6 (1981), 175–176  isi

2004
11. A. G. Vitushkin, A. A. Gonchar, M. V. Samokhin, V. M. Tikhomirov, P. L. Ul'yanov, V. P. Havin, V. Ya. Èiderman, “Semën Yakovlevich Khavinson (obituary)”, Uspekhi Mat. Nauk, 59:4(358) (2004),  186–192  mathnet  mathscinet  zmath; Russian Math. Surveys, 59:4 (2004), 777–785  isi

Presentations in Math-Net.Ru
1. Variations on a theme of Vitushkin hypothesis (continuation)
V. Ya. Èiderman
Seminar on Complex Analysis (Gonchar Seminar)
December 23, 2013 18:00
2. Variations on a theme of Vitushkin hypothesis
V. Ya. Èiderman
Seminar on Complex Analysis (Gonchar Seminar)
November 18, 2013 18:00
3. On the onboundedness of $s$-Riesz transform of $s$-dimensional measure in $ mathbb R^d$ for non-integer $s\in (0,d)$
V. Ya. Èiderman
Seminar on Complex Analysis (Gonchar Seminar)
May 28, 2012 18:00
4. Cartan type estimates for the Cauchy potential
V. Ya. Èiderman
Meetings of the St. Petersburg Mathematical Society
October 18, 2005

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020